Accessibility navigation


The structure of totally critical graphs of odd order

Dugdale, J. K. and Hilton, A. J. W. (2003) The structure of totally critical graphs of odd order. Discrete Mathematics, 266 (1-3). pp. 229-238.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4988
Additional Information:680VX DISCRETE MATH

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation